Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Continuous spotting for months. Normal results for free testosterone, dheas, fsh, ultrasound. What could be the cause?

Hi I been spottng for two months going on three. I first noticed tiny bright red spot of blood in my normal vaiginal clear discharge when i wipe. I started to worry when it happened for a month and then starting on the second I had brown sticky discharge for two weeks and after that a mixture of bright red blood still going on now. I had my free tesosterone, dheas, fsh , ultrasound , tranvaginal, hormones and the are ok still going to take more whatcould be wrong?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
Nothing is wrong it is all because the hormonal treatment you are taking. it is very much likely with such treatment, I always advise my patients not to touch natural cycle of menses until an unless it is very very emergency, otherwise the common irregularities get all right without any medicine if you are going to disturb it then you will have to pay the big price for that, take care of your self and have great day.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor